# SDR UPS98225394

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, COCKPIT EMER EXIT LT WILL NOT EXT WHEN POWER IS TURNED OFF WITH LTS OFF.  REMOVED AND REPLACED EMER EXIT LIGHT ASSY, OPS NORMAL (S/N 4249) ON, (S/N 5538) OFF.
